# SDR IPXA2024061161894

- Difficulty date: June 2, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 65,066 hours, 21,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) ACCOMPLISHED SDR. PREFORM MODIFICATIONS PER UPS EO-82173-JIC001.
